Open Access
Translator Disclaimer
2005 Ambrosetti-Prodi-type problems for quasilinear elliptic problems
Eiko Koizumi, Klaus Schmitt
Differential Integral Equations 18(3): 241-262 (2005).

Abstract

We consider nonlinear perturbations of the $p$-Laplacian depending on a real parameter and subject to zero Dirichlet boundary data; we establish results which guarantee the existence of at least one and at least two solutions for certain parameter ranges.

Citation

Download Citation

Eiko Koizumi. Klaus Schmitt. "Ambrosetti-Prodi-type problems for quasilinear elliptic problems." Differential Integral Equations 18 (3) 241 - 262, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35142
MathSciNet: MR2122317

Subjects:
Primary: 35J60
Secondary: 35B32 , 35B45 , 47H11 , 47N20

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.18 • No. 3 • 2005
Back to Top